# SDR P5CA2021080900309

- Difficulty date: August 6, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 21,944 hours, 5,274 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Heat Shield
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIRTY - #1 ENG HEAT SHIELD AREA CORE MODULE 6 O' CLOCK POSITION AREA( IAW AMM 72-00-00-117-038 REV 132 CLEAN #1 ENG HEATSHIELD AREA. CONDITION CHECK SATISFACTORY )
